Publication detail

Visualization and analysis of stability regions of certain discretization of differential equation with constant delay

TOMÁŠEK, P.

Original Title

Visualization and analysis of stability regions of certain discretization of differential equation with constant delay

English Title

Visualization and analysis of stability regions of certain discretization of differential equation with constant delay

Type

journal article in Web of Science

Language

en

Original Abstract

The paper discusses the asymptotic stability regions of multistep disretization of linear delay differential equation with a constant delay. Different location of delay dependent parts of stability regions with respect to parity of number of steps clarifies unexpected changes in numerical solution's behaviour under various settings of the equation's parameters and stepsize.

English abstract

The paper discusses the asymptotic stability regions of multistep disretization of linear delay differential equation with a constant delay. Different location of delay dependent parts of stability regions with respect to parity of number of steps clarifies unexpected changes in numerical solution's behaviour under various settings of the equation's parameters and stepsize.

Keywords

Delay differential equation; constant delay; difference equation; numerical solution; necessary and sufficient conditions for asymptotic stability

Released

08.12.2017

Pages from

131

Pages to

139

Pages count

9

Documents

BibTex


@article{BUT140059,
  author="Petr {Tomášek}",
  title="Visualization and analysis of stability regions of certain discretization of differential equation with constant delay",
  annote="The paper discusses the asymptotic stability regions of multistep disretization of linear delay differential equation with a constant delay. Different location of delay dependent parts of stability regions with respect to parity of number of steps clarifies unexpected changes in numerical solution's behaviour under various settings of the equation's parameters and stepsize.",
  chapter="140059",
  howpublished="online",
  number="72",
  volume="2017",
  year="2017",
  month="december",
  pages="131--139",
  type="journal article in Web of Science"
}